Alert archive / North Carolina / Special Weather Statements in 2017
Special Weather Statement, NWS Wilmington, NC
NWS Wilmington, NC issued this special weather statement at Mar 22, 2017, 1:35 AM EDT for Pender County, North Carolina. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2017, 1:35 AM EDT (05:35 UTC)
- Expired
- Mar 22, 2017, 2:00 AM EDT
- In force
- 25 min
- Issued by
- NWS Wilmington, NC
County Pender County, NC
The radar
The Wilmington radar (KLTX), 83 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 5.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1558 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
895
WWUS82 KILM 220535
SPSILM
Special Weather Statement
National Weather Service Wilmington NC
135 AM EDT WED MAR 22 2017
NCZ105-220600-
Inland Pender NC-
135 AM EDT WED MAR 22 2017
...SPECIAL WEATHER STATEMENT...
At 135 AM EDT, Doppler radar was tracking a strong thunderstorm near
Penderlea, or 12 miles southwest of Wallace, moving east at 45 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Burgaw, White Stocking, Penderlea, Maple Hill, Wards Corner, Murray
Town, Willard, Atkinson and Watha.
LAT...LON 3450 7820 3458 7824 3468 7816 3471 7811
3472 7811 3473 7801 3471 7798 3472 7794
3472 7768 3462 7764
TIME...MOT...LOC 0535Z 252DEG 37KT 3461 7816
$$
MBBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Mar 22, 1:26 AM EDT, 9 minutes earlier.
Area forecast discussion, Mar 22, 1:26 AM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
126 AM EDT Wed Mar 22 2017
.SYNOPSIS...
A cold front will move through the Carolinas late tonight, accompanied
by scattered showers and thunderstorms. Cold Canadian high
pressure will build southward from the Great Lakes Wednesday
night through Thursday night, perhaps bringing freezing
temperatures to some inland locations Thursday and Friday
mornings. The high will finally move offshore Friday with a
warming trend expected over the weekend, along with an
increasing chance of showers or thunderstorms late Sunday.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 930 PM Tuesday...The main update this evening was
concentrated on the Timing of the shower and thunderstorm
activity affecting and progressing across the ILM CWA. By
midnight, the areas west of the I-95 corridor should see
convection having pushed in from the west. The activity across
western NC is associated with the sfc cold front and weak sfc
low where-as the activity upstream SC and central GA at the
moment, is associated with the dynamics associated with the
potent mid-level s/w trof. The MCS SPC highlighted in their
discussions has materialized. The main southeast thrust
of the strong to severe leading convection will affect east-
south GA and western SC to southern SC. The southwest portions
of the ILM CWA will see the hier potential for strong to
possibly svr convection when compared to the rest of the ILM
CWA. The sfc cold front will slowly drop south across the FA
during the pre-dawn Wed hours and possibly taking a few hrs
after daybreak Wed to exit the ILM CWA. Have used the latest 18Z
blend for hourly sfc temps and dewpoints tonight thru Wed
daytime. The HWO has been updated to highlight possible strong
to severe convection. And to continue the frost or freeze
threat for Thu morning and Fri morning.
Previous......................................................
As of 300 PM Tuesday...Deep northwest flow this afternoon will
persist into the overnight hours. A strong shortwave will move
southeast into the region overnight, with showers and
thunderstorms anticipated ahead of this feature. Surface based
instability will be diminishing before the wave reaches the
area. Forecast soundings and cross sections suggest the lowest
3k-5k ft could be quite stable by the time waning convection
moves into the forecast area, sometime after 01Z. Low level
stability and the lack of any low level jet lessen the potential
for damaging wind associated with convection, but the presence
of elevated CAPE and cold temperatures aloft suggests hail will
be possible, particularly for portions of interior SC. Elevated
instability in this area is highest and the strongest PVA ahead
of the shortwave will be found here. Despite several favorable
factors think overall coverage of strong/severe storms will be
limited. Showers and, for the first part of the overnight
period, thunderstorms will be fairly widespread and most areas
are likely to pick up anywhere from 0.10"-0.25" before the
shortwave exits and the strongest activity moves offshore.
The shortwave drags a cold front across the area overnight
with northerly flow developing early Wed morning as Canadian
high starts building in from the northwest. Low level moisture
will linger into mid-late morning Wed, especially along the
coast but by midday cooler and drier air will be spreading over
the region. Highs will end up a little below climo, upper 50s to
lower 60s. Afternoon temperatures may trend down a little
earlier than usual as cold advection picks up. Cold advection in
the afternoon may also lead to breezy conditions developing
after midday and continuing through sunset.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
As of 300 PM Tuesday...The question for this period will
be...how cold will we get? Wed night will experience better CAA
while Thurs night will be the better radiational cooling night.
There will be more of a north to south gradient as high
pressure builds in from the north as the center shifts east
toward the NC/VA coast by Thurs eve and then farther off the
coast by Fri morning. This will generally produce a shift in
winds from the N to the NE by Thurs and around to the E by Thurs
night. The on shore component to the flow will limit the
dewpoint temps from dropping by Thurs evening. Up until then,
there will be plenty of cold and dry air pushing south as high
pressure builds in behind cold front. A deep NW to N flow will
maintain pcp water values below .25 inches through Wed night
into Thurs morning. Dewpoint temps will drop to the teens on our
northern border while the SC coast will see the mid 20s by Thurs
aftn. This cool and dry air mass will set the stage for possible
freezing temps early Thurs morning and possibly again early Fri
morning. 850 temps will start out around 1 to 2 C Wed eve, down
from near 13C early Wed. There will be another gradual drop
through Thurs down to near 0C as ridge begins to sharpen to the
west of area enhancing the CAA. There may be some mid to high
clouds spilling over the ridge in a more westerly flow in the
low to mid levels through Thurs into Thurs night. The timing may
actually act to keep day time high temps slightly lower on
Thurs but may help to keep temps a little warmer Thurs night
across SW to W portions of area.
Overall expect mainly clear skies both Wed and Thurs night with
temps down to 30 to 35 over most of NC Wed night and 35 to 40
over SC and along the coast in brisk northerly winds. Thurs
temps should rebound into the 50s as CAA battles against the
sunshine which may be blocked at times by the clouds. By Thurs
night, mainly clear skies will combine with calm winds to
produce temps possibly near freezing over spots in Pender and
Bladen county while other places should be between 35 and 40
degrees. With such light winds through the lower levels, do not
expect much moisture return Thurs night but dewpoint temps will
make it back up to 30 or so by daybreak Fri in the coldest spots.
This will help temps from plummeting too much Thurs night. Will
hold off on any Freeze Watch for now for Wed night because it
remains very borderline.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
As of 300 AM Tuesday...High pressure off the East Coast should
produce a warming trend through the period. Highs in the 70s and
lows in the 50s are expected through the period. The best chance
of showers or t-storms will probably be late Sunday as a
weakening upper system shears out through the Great Lakes but
drags a ribbon of moisture and modest lift through the
Carolinas. It's getting close to that time of year where
daytime instability could become a large enough factor to pop
some showers or t-storms, and Sunday might be our first bout of
that for the year.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
As of 06Z...A mesoscale convective system (MCS) is moving across
the eastern Carolinas now with a large area of light to moderate
rainfall and embedded thunderstorm activity. A gust of outflow
winds has turned wind directions mainly westerly, and surface
gusts could exceed 20 knots over the next couple of hours. This
system should tend to diminish in organization over the next 2-3
hours, with convective elements diminishing and replaced by
stratiform light rain falling from a dense mid and upper level
cloud deck. Precipitation should end even along the coast by
10Z.
Low clouds may develop across North Carolina over the next
several hours as a cold front moves south and encounters
moisture left behind from the earlier storms. A region of low
MVFR to perhaps IFR ceilings is most likely to develop along the
coast in the 10-14Z timeframe, with less likelihood that it will
extend inland to affect the LBT or FLO airports. After 14-15Z
dry air pushing in from the south should erode any lingering
lower clouds, and VFR conditions will persist the remainder of
the day on gusty northerly winds.
Extended outlook...VFR.
&&
.MARINE...
NEAR TERM /THROUGH WEDNESDAY/...
As of 945 PM Tuesday...The timing of the southward moving CFP
across the ILM CWA has been updated to reflect the latest 18Z
model blends and any avbl 00Z guidance. Still looking at the
pre-dawn Wed hours and up to several hrs after daybreak for the
time-line of the cold front dropping across the local waters.
The sfc low that develops on the front will track east along it,
exiting off the south central NC Coast by daybreak Wed.
Winds and sea conditions will temporarily drop just below
SCEC criteria leading up and during the CFP. After FROPA, The
sfc pg will quickly tighten and when combined with excellent
CAA, N to NNE winds will increase to 20 to 25 kt Wed daylight
morning and persist into Wed night. Significant seas at 2 to 4
ft tonight will climb to 4 to 7 ft after the CFP during Wed.
The thunderstorm threat will occur mainly during the pre-dawn
Wed hrs.
Previous....................................................
As of 300 PM Tuesday...Modest southwest flow continues this
afternoon and evening ahead of shortwave and associated surface
cold front dropping in from the northwest. Speeds may briefly
rise into the 15 to 20 kt range just prior to the front
reaching the coast later this evening. Wind speeds will drop
with arrival of the front, becoming west-northwest once it
passes. Initially the gradient behind the front is weak and
offshore flow will be light, but shortly after daybreak Wed
northerly flow will start increasing. Cold advection and tight
gradient could result in north to northeast flow of 20 to 25 kt
developing by Wed afternoon and continuing through the end of
the period. Seas 3 to 5 ft this afternoon may briefly drop to 2
to 4 ft overnight as winds shift and decrease in speed.
Reduction in seas will be short lived with increasing northerly
flow building seas to 4 to 6 ft Wed afternoon. Based on this
have decided to raise a SCA for all zones starting Wed
afternoon and continuing through the end of the period.
SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 300 PM Tuesday...Strong northerly winds will continue
through Wed night into Thurs as high pressure builds south
behind cold front. A Small Craft Advisory will remain in effect
into Thurs afternoon, at which time the winds will diminish.
The center of the high will remain north of the waters as it
shifts east toward the NC/VA border by Thurs night and farther
off shore by Fri morning. This will produce a shift in winds
from N-NE to NE-E through the period. Seas will be up to 5 to 8
ft overnight Wed in N-NE winds up to 25 to 30 kts. Winds and
seas will drop below SCA thresholds by Thurs aftn dropping down
near 3 ft in a light easterly flow by Fri morning.
LONG TERM /FRIDAY THROUGH SATURDAY/...
As of 300 AM Tuesday...Canadian high pressure off the East Coast
will weaken through the period, assuming a position only a bit
farther north than the typical summertime Bermuda High by
Saturday. Light easterly winds Friday should become more
southerly Saturday.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...Small Craft Advisory from 2 PM this afternoon to 5 PM EDT
Thursday for AMZ250-252-254-256.
&&
SYNOPSIS...DCH
NEAR TERM...DCH/III
SHORT TERM...RGZ
LONG TERM...TRA
AVIATION...TRAHazardous weather outlook, Mar 21, 11:05 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 1105 PM EDT Tue Mar 21 2017 NCZ087-096-099-105-107-109-SCZ017-024-033-053-230315- Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover- Inland Brunswick-Marlboro-Dillon-Marion-Inland Horry- 1105 PM EDT Tue Mar 21 2017 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Isolated strong to severe thunderstorms may affect the area during the pre-dawn Wednesday hours. The primary concern will be strong to damaging wind gusts with a secondary concern for hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Frost or freeze conditions are possible Wednesday night and Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ023-032-039-055-230315- Darlington-Florence-Williamsburg-Inland Georgetown- 1105 PM EDT Tue Mar 21 2017 This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Scattered strong to isolated severe thunderstorms may affect the area late this evening thru the overnight hours. The primary concern now will be damaging wind gusts with a secondary concern for hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Frost or freeze conditions are possible Wednesday night and Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ056-230315- Coastal Georgetown- 1105 PM EDT Tue Mar 21 2017 This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Scattered strong to isolated severe thunderstorms may affect the area late this evening thru the overnight hours. The primary concern now will be damaging wind gusts with a secondary concern for hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Frost or freeze conditions are possible Wednesday night and Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-SCZ054-230315- Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- 1105 PM EDT Tue Mar 21 2017 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Isolated strong to severe thunderstorms may affect the area during the pre-dawn Wednesday hours. The primary concern will be strong to damaging wind gusts with a secondary concern for hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Frost or freeze conditions are possible Wednesday night and Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-230315- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 1105 PM EDT Tue Mar 21 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 5 PM EDT THURSDAY... This Hazardous Weather Outlook is for The adjacent Coastal Waters. .DAY ONE...Tonight. An isolated strong to severe thunderstorm may affect the area waters during the pre-dawn Wed hours. The main concerns will be pea size hail and wind gusts possibly reaching 25 to 35 kt. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. dch
In the hours before
Local storm report, Mar 21, 11:49 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1149 PM EDT TUE MAR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG 1 NE LYDIA 34.29N 80.11W
03/21/2017 DARLINGTON SC DEPT OF HIGHWAYS
REPORT OF TREE DOWN ON US HWY 15 NEAR LYDIA FIRE
DEPARTMENT. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1700033
LACORTESpecial weather statement, Mar 21, 11:54 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1154 PM EDT TUE MAR 21 2017
SCZ039-055-056-220500-
Coastal Georgetown SC-Williamsburg SC-Inland Georgetown SC-
1154 PM EDT TUE MAR 21 2017
...SPECIAL WEATHER STATEMENT FOR GEORGETOWN AND WILLIAMSBURG COUNTIES
UNTIL 100 AM EDT...
At 1154 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hebron to 8 miles west of Gourdin.
Movement was east at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Georgetown, Kingstree, Murrells Inlet, Andrews, Jackson, Hemingway,
Rhems, Cades, Oatland, Nesmith, Indiantown, Sampit, Plantersville,
Outland, Earle, Hebron, Morrisville, Henry, Trio and Warsaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.
&&
LAT...LON 3325 7948 3332 7974 3350 7996 3350 8010
3372 7998 3377 8000 3382 7991 3389 7986
3384 7980 3383 7974 3381 7969 3382 7964
3378 7950 3380 7943 3376 7930 3370 7927
3370 7918 3357 7910 3357 7901 3321 7943
TIME...MOT...LOC 0354Z 289DEG 34KT 3385 7988 3349 8004
MBBLocal storm report, Mar 21, 11:55 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1155 PM EDT TUE MAR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND DMG TREMONT 34.31N 80.03W
03/21/2017 DARLINGTON SC DEPT OF HIGHWAYS
TREE DOWN IN ROADWAY AT INTERSECTION OF BETHEL RD AND
COTTONWOOD DR. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1700034
LACORTESpecial weather statement, Mar 22, 12:11 AM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1211 AM EDT WED MAR 22 2017
NCZ099-109-SCZ024-032-033-053-220515-
Inland Brunswick NC-Columbus NC-Inland Horry SC-Marion SC-
Florence SC-Dillon SC-
1211 AM EDT WED MAR 22 2017
...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN BRUNSWICK...WESTERN
COLUMBUS...EASTERN FLORENCE...SOUTHEASTERN DILLON...CENTRAL HORRY AND
MARION COUNTIES UNTIL 115 AM EDT...
At 1211 AM EDT, Doppler radar was tracking a strong thunderstorm near
Gresham, or 11 miles south of Marion, moving northeast at 30 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Marion, Whiteville, Mullins, Horry, Tabor City, Loris, Chadbourn,
Bethel, Johnsonville, Fair Bluff, Blue Brick, Longwood, Rains,
Southeastern Community College, Galivants Ferry, Sidney, Clarendon,
Longs, Dulah and Allsbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3432 7909 3430 7907 3433 7903 3437 7862
3396 7848 3382 7945 3426 7962
TIME...MOT...LOC 0411Z 245DEG 27KT 3402 7941
MBBSpecial weather statement, Mar 22, 1:02 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Wilmington NC
102 AM EDT WED MAR 22 2017
NCZ096-099-109-220545-
Inland Brunswick NC-Columbus NC-Bladen NC-
102 AM EDT WED MAR 22 2017
...SPECIAL WEATHER STATEMENT FOR BLADEN...WEST CENTRAL BRUNSWICK AND
COLUMBUS COUNTIES UNTIL 145 AM EDT...
At 102 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bladen Community College to near Tabor
City. Movement was east at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Whiteville, Elizabethtown, Rowan, Tabor City, Chadbourn, Bladenboro,
Bethel, Lake Waccamaw, Sandyfield, Makatoka, Freeland, Hallsboro,
Bladen Community College, Ammon, Nakina, Butters, Redbug, Exum,
Bughill and Council.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3475 7839 3470 7837 3467 7832 3461 7831
3457 7826 3454 7827 3449 7823 3441 7824
3440 7825 3438 7824 3406 7827 3407 7880
3417 7891 3447 7888 3451 7884 3457 7886
3467 7881 3469 7881 3475 7886 3483 7847
TIME...MOT...LOC 0502Z 263DEG 28KT 3469 7879 3416 7884
MBBSpecial weather statement, Mar 22, 1:35 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington NC
135 AM EDT WED MAR 22 2017
NCZ105-220600-
Inland Pender NC-
135 AM EDT WED MAR 22 2017
...SPECIAL WEATHER STATEMENT...
At 135 AM EDT, Doppler radar was tracking a strong thunderstorm near
Penderlea, or 12 miles southwest of Wallace, moving east at 45 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Burgaw, White Stocking, Penderlea, Maple Hill, Wards Corner, Murray
Town, Willard, Atkinson and Watha.
LAT...LON 3450 7820 3458 7824 3468 7816 3471 7811
3472 7811 3473 7801 3471 7798 3472 7794
3472 7768 3462 7764
TIME...MOT...LOC 0535Z 252DEG 37KT 3461 7816
MBBThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 11:11 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Florence, Marlboro | 66 min |
| Mar 21, 11:47 PM EDT | Special Weather Statement | ILM | Dillon | 58 min |
| Mar 21, 11:54 PM EDT | Special Weather Statement | ILM | Georgetown, Williamsburg | 66 min |
| Mar 21, 11:58 PM EDT | Severe Thunderstorm Warning | ILM | Dillon | 38 min |
| Mar 22, 12:11 AM EDT | Special Weather Statement | ILM | Horry, Marion | 64 min |
| Mar 22, 1:02 AM EDT | Special Weather Statement | ILM | Bladen, Columbus | 43 min |
| Mar 22, 3:25 AM EDT | Freeze Watch | ILM | Bladen, Pender | 12 hr |
| Mar 22, 3:14 PM EDT | Freeze Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 17 hr |
Nearby
Special Weather Statements in North Carolina, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.